Listen Live
Listen Live
HomeNewsNorthern Health issues toxic drug alert for Prince George

Northern Health issues toxic drug alert for Prince George

Northern Health says there has been an increase in overdose events in Prince George.

According to Northern Health, the reported substance is being sold as down, and is light pink or bright neon pink in colour.

The substance is highly toxic, and causes sudden overdose including prolonged sedation and memory loss.

Northern Health reports overdoses are happening when the substance is smoked and injected.

- Advertisement -

For your safety:

• Get overdose prevention, recognition, and response training; carry naloxone
• Don’t use alone. Make a plan and tell a buddy who can call for help if needed
• If you plan to use alone, use the Lifeguard or BeSafe app available free on the
app store or on Toward the Heart website (https://towardtheheart.com)
• Know your tolerance. If you are sick or had a time of abstinence or reduced use,
use much less
• Don’t mix drugs or mix drugs with alcohol
• Test a small amount first and go slow
• Use in an OPS if possible (see Prince George locations listed below)
• Access fentanyl drug checking where available (OPS sites)
• Call 911 or your local emergency number right away if someone overdoses

Local overdose prevention sites (OPS):

• Needle Exchange, 1108 3rd Ave., Prince George
• Two Doors Down, 1126 3rd Ave., Prince George

Something going on in the Prince George area you think people should know about?
Send us a news tip by emailing [email protected].

- Advertisment -
- Advertisment -
- Advertisement -

Continue Reading